Jump to content
CrazyBoards.org

Recommended Posts

Hi everyone!

Ive been taking cipralex (named like that here in canada) since 5 days. Been at 5 mg for the first three days and 10 mg sonce yesterday.

Before that, I was on zoloft 125mg since 3 yrs and it kind of stopped working and tried brintellix in febuary but I was having bad thoughts so the doctor put me on cipralex. I did tried that med 3-4 yrs ago and it didnt fully help at the time but the doctor suggest we give a second chance and said it can work better this time for my GAD.

I take the med around 9:00 am and around 12:00 I have a headache and big fatigue that starts. Feel a little dizzy and exhauted. I was wondering if people have been having those symptoms and how long will it last. I just feel like doing nothing because I have no energy. Is that normal?

Thank for the answers!

Link to comment
Share on other sites

Hi everyone!

Ive been taking cipralex (named like that here in canada) since 5 days. Been at 5 mg for the first three days and 10 mg sonce yesterday.

Before that, I was on zoloft 125mg since 3 yrs and it kind of stopped working and tried brintellix in febuary but I was having bad thoughts so the doctor put me on cipralex. I did tried that med 3-4 yrs ago and it didnt fully help at the time but the doctor suggest we give a second chance and said it can work better this time for my GAD.

I take the med around 9:00 am and around 12:00 I have a headache and big fatigue that starts. Feel a little dizzy and exhauted. I was wondering if people have been having those symptoms and how long will it last. I just feel like doing nothing because I have no energy. Is that normal?

Thank for the answers!

I makes me tired. I switched to taking it at night. It does help me with anxiety

Link to comment
Share on other sites

Hi justbeingme,

 

I have been taking ( Lexapro ) 10mg in the morning for 7 weeks now ( first week at 5mg ) and it does make me tired, kind of drowsy and I have not noticed any significant difference in my mood.

 

Like you Brintellix did nothing for me.

 

I hope after 2 - 3 months I start getting some relief from Lexapro I think that a fair amount of time. I have already tried some many AD's I have run out of options.

 

sook

Link to comment
Share on other sites

Thanks for the reply...

Isaw my psychologist today and it helped a bit.

I still feel tired and drowsy too but I have been on 10 mg for only 4 days. Today, I also went to seen a friend and it helped think about something else than my symptoms... ; )

I hang in there and wish we get better soon!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...